# SDR FDEA202411221717

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Component: Slat, Boeing
- Component part number: 114T410168G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD SLAT 12, TRAILING EDGE WEDGE, LOWER SURFACE AT OSS 1088 .92   APPROX, SKIN WITH WEAR RH WING, OUTBOARD SLAT 12, TRAILING EDGE WEDGE, LOWER SURFACE AT OSS 1088.92   APPROX, SKIN PANEL WAS REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIGURE 201 SHEET 1   AND SRM 51-70-10-2R REPAIR 4 FIGURE 202 (SHEET 8) REV. 90 AUG 15/2024
